# SDR FDEA201206142233

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 28,260 hours, 19,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN RT ATTACH FITTING FOR L1 DOOR THAT HOLD ESCAPE SLIDE HAS ONE OF THE FITTINGS WORN.  OTHER SIDE SNAPS IN WORN FITTING. HOLDS ROD IN WITH NO RESTRAINT.   REMOVED AND STOWED SLIDE IAW  MM 25-60-015-2, PART 2A, 2B.  REPLACED GIRT BAR RETAINING CLIPS ON COVER IAW SMP.  RE-INSTALLED L-1 DOOR ESCAPE SLIDE IAW AMM 25-60-015-2.  ACFT OK FOR SERVICE.
